# SDR IPXA2025110464431

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,919 hours, 17,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0081
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM LIGHTS ILLUMINATED WITH EMERGENCY LIGHT IN ARM POSITION. CYCLED EMERGENCY LIGHT SWITCH OFF AND EMERGENCY LIGHTS REMAINED ILLUMINATED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01. OPS CHECK GOOD.
